# SDR Y2PA96104

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Froze Up
- Location: Lt/Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

YIP - LANDING GEAR HANDLE FROZEN IN THE 'UP' POSITION.  AFTER MISSED APPROACH, GEAR HANDLE OPERATED NORMALLY.  INSPECTED AND FOUND ICE AND STANDING WATER IN BOTH MAIN GEAR WHEEL WELLS AND GEAR CONTROL VALVE AREA.  REMOVED WATER AND ICE FROM BOTH WHEEL WELL AREAS.  (M)
